# SDR REXA2019083001307

- Difficulty date: August 30, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 29,019 hours, 19,302 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703163412
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR CORROSION ON STRINGERS 26(L/R), FS 280-325. (TCI 100-09). STRINGER 26 (R/L) FS 280/325 WERE REPLACED FOR NEW ONES PER SRM 51-42-06-001-001-A01 PAR. 6C. LEVEL CORROSION 2.
